# SDR AU960288

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Part number: B15921
- Condition: Wrong Part
- Location: Propeller Assy S
- Component: Hartzl, HCC2YK2CUF
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER RETAINER SPRING INCORRECT PART - EARLY MODEL SPRING PNOB1594 IN LATE MODEL SPRING RETAINER PNO B1592-1 - UNAPPROVED PART- PERSONNEL/MAINTENANCE ERROR
